# SDR RRXA98296

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46111811
- Condition: Cracked
- Location: Bs 70-80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LONGERON 14 LEFT END FITTING (4611181-1) CRACKED, BETWEEN STA 70 TO STA 80.  REMOVED FITTING, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW FITTING BY MATERIAL SUBSTITUTION, IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-04765.
